CaltechAUTHORS
  A Caltech Library Service

On a theorem of Koch

Hajir, Farshid (1996) On a theorem of Koch. Pacific Journal of Mathematics, 176 (1). pp. 15-18. ISSN 0030-8730. http://resolver.caltech.edu/CaltechAUTHORS:HAJpjm96

[img]
Preview
PDF
See Usage Policy.

427Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:HAJpjm96

Abstract

We give a short proof of a slightly stronger version of a theorem of Koch: A complex quadratic field whose ideal class group contains a subgroup of type (4, 4, 4) possesses an infinite unramified Galois pro-2 extension.


Item Type:Article
Additional Information:© 1996 Pacific Journal of Mathematics. Received December 10, 1993 and revised December 7, 1994.
Subject Keywords:Fields
Record Number:CaltechAUTHORS:HAJpjm96
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:HAJpjm96
Alternative URL:http://projecteuclid.org/Dienst/UI/1.0/Summarize/euclid.pjm/1102352049
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:835
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 Oct 2005
Last Modified:26 Dec 2012 08:41

Repository Staff Only: item control page